# SDR SWAA2023030712126

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 23,065 hours, 11,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SIDE EMERGENCY SIGN BROKEN<[01] C/W EA M-21-133-00720 ITEM PLACED ON TLD PERMANENT REPAIR TO BE ACCOMPLISHED IN 30 CYCLES
